MAUDE Adverse Event Report: BECTON, DICKINSON & CO., (BD) BD VACUTAINER® SPECIMEN COLLECTION ASSEMBLY WITH BD¿ BLUNT PLASTIC CANNULA; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON, DICKINSON & CO., (BD) BD VACUTAINER® SPECIMEN COLLECTION ASSEMBLY WITH BD¿ BLUNT PLASTIC CANNULA; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 303380
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Date device returned to manufacturer is unknown.The investigation date was used for this field.Bd received samples from the customer facility for investigation.The samples were evaluated and the customer's indicated failure mode with the incident lot was observed.A review of the manufacturing records was completed for the incident lot and no issues were identified.
 
Event or Problem Description
It was reported that the bd vacutainer® specimen collection assembly with bd¿ blunt plastic cannula was dirty and stained.

Brand Name
BD VACUTAINER® SPECIMEN COLLECTION ASSEMBLY WITH BD¿ BLUNT PLASTIC CANNULA
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
MDR Report Key7575828
Report Number1024879-2018-00938
Device Sequence Number16659696
Product Code FMI
UDI-Device Identifier50382903033800
UDI-Public50382903033800
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K974363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2021
Device Catalogue Number303380
Device Lot Number6104584
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2017
Initial Report FDA Received Date06/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;